# SDR AALA20120710017

- Difficulty date: July 10, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 59,840 hours, 30,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAS - CREW REPORTED TAIL COMPARTMENT HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CONNECTOR ASSEMBLY, PERI SEAL AND DUCT 1858 ON LEFT SIDE OF TAIL COMPARTMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
